# SDR 7AHR201205222468

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 3 Flap
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP FAIRING FORWARD LOWER L/E IS DAMAGED.  REPAIRED IAW SRM`S 51-30-2, & 51-40-3.
